# SDR REXA2017081400882

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 29,473 hours, 27,088 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A FOUND FLASHLIGHT IN FWD CLOSET INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 25-61-02.  OPS CHECKED GOOD.
